A Case of p-ANCA-Positive Propylthiouracil-Induced Pyoderma Gangrenosum
1
조회
0
다운로드
2
인용
0
참고문헌
키워드
초록
Propylthiouracil is a common medication used in patients with hyperthyroidism; it can cause perinuclear antineutrophil cytoplasmic antibodies (p-ANCA) in some patients with Graves’ disease. This antibody has been associated with various forms of vasculitis and neutrophilic dermatosis. Herein, we report a patient who presented with cutaneous manifestations of pyoderma gangrenosum with simultaneous development of p-ANCAs during PTU therapy for Graves’ disease. (Ann Dermatol 22(1) 48∼50, 2010)
Abstract
Propylthiouracil is a common medication used in patients with hyperthyroidism; it can cause perinuclear antineutrophil cytoplasmic antibodies (p-ANCA) in some patients with Graves’ disease. This antibody has been associated with various forms of vasculitis and neutrophilic dermatosis. Herein, we report a patient who presented with cutaneous manifestations of pyoderma gangrenosum with simultaneous development of p-ANCAs during PTU therapy for Graves’ disease. (Ann Dermatol 22(1) 48∼50, 2010)
참고문헌 (10)
- Darben T, "Pyoderma gangrenosum with secondary pyarthrosis following propylthiouracil", Australas J Dermatol, 40, pp.144~146 (1999)
- Miller RM, "Propylthiouracil-induced antineutrophil cytoplasmic antibodies in a patient with Graves' disease and a neutrophilic dermatosis", Br J Dermatol, 141, pp.943~944 (1999)
- Hong SB, "A case of propylthiouracil-induced pyoderma gangrenosum associated with antineutrophil cytoplasmic antibody", Dermatology, 208, pp.339~341 (2004)
- Gungor K, "ANCA positive propylthiouracil induced pyoderma gangrenosum", J Endocrinol Invest, 29, pp.575~576 (2006)
- Jacobs EM, "PTU-associated cutaneous vasculitis with ANCA anti-MPO and anti-PR3 antibodies", Neth J Med, 61, pp.296~299 (2003)
- Sato H, "High prevalence of antineutrophil cytoplasmic antibody positivity in childhood onset Graves' disease treated with propylthiouracil", J Clin Endocrinol Metab, 85, pp.4270~4273 (2000)
- Kitahara T, "Case of propylthiouracil-induced vasculitis associated with anti-neutrophil cytoplasmic antibody(ANCA); review of literature", Clin Nephrol, 47, pp.336~340 (1997)
- Miller RM, "Antineutrophil cytoplasmic antibody(ANCA)-positive cutaneous leucocytoclastic vasculitis associated with antithyroid therapy in Graves' disease", Australas J Dermatol, 39, pp.96~99 (1998)
- Wang LH, "Propylthiouracil-induced antineutrophil cytoplasm antibodypositive anaphylactoid purpura-like vasculitis--a case report", J Formos Med Assoc, 99, pp.642~645 (2000)
- Sheen YS, "Antineutrophil cytoplasmic antibody-positive cutaneous leukocytoclastic vasculitis associated with propylthiouracil therapy", Arch Dermatol, 142, pp.879~880 (2006)
